Scientific paper - Case study
A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage
BMC Infectious Diseases, 19 (2019), 1; https://doi.org/10.1186/s12879-019-3768-y

Skuhala, Tomislava; Atelj, Anita; Prepolec, Jelena; Al-Mufleh, Mahmoud; Stanimirović, Andrija; Vukelić, Dalibor

Cite this document

Skuhala, T., Atelj, A., Prepolec, J., Al Mufleh, M., Stanimirović, A. & Vukelić, D. (2019). A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage. BMC Infectious Diseases, 19. (1). doi: 10.1186/s12879-019-3768-y

Skuhala, Tomislava, et al. "A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage." BMC Infectious Diseases, vol. 19, no. 1, 2019. https://doi.org/10.1186/s12879-019-3768-y

Skuhala, Tomislava, Anita Atelj, Jelena Prepolec, Mahmoud Al Mufleh, Andrija Stanimirović and Dalibor Vukelić. "A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage." BMC Infectious Diseases 19, no. 1 (2019). https://doi.org/10.1186/s12879-019-3768-y

Skuhala, T., et al. (2019) 'A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage', BMC Infectious Diseases, 19(1). doi: 10.1186/s12879-019-3768-y

Skuhala T, Atelj A, Prepolec J, Al Mufleh M, Stanimirović A, Vukelić D. A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage. BMC Infectious Diseases [Internet]. 2019 February 07 [cited 2024 June 22];19(1). doi: 10.1186/s12879-019-3768-y

T. Skuhala, A. Atelj, J. Prepolec, M. Al Mufleh, A. Stanimirović and D. Vukelić, "A case report of severe recurrent varicella in an ankylosing spondylitis patient treated with adalimumab – a new side effect after 15 years of usage", BMC Infectious Diseases, vol. 19, no. 1, February 2019. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:105:211515. [Accessed: 22 June 2024]